# SDR CALA2017102303748

- Difficulty date: October 23, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 74,394 hours, 8,525 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK STEW SEAT, BY LT DOOR, EMERGENCY FLASHLIGHT IS NOT BLINKING REMOVED AND REPLACED EMERGENCY FLASHLIGHT AT UPPER DECK LT STEW SEAT. OPS CHECK OK.
